# SDR GLBA201206112

- Difficulty date: June 8, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- Aircraft time: 33,732 hours, 44,093 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 0510A
- Condition: Failed
- Location: Rt Mlg
- Part time: 30,656 hours, 37,971 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW TRIED TO EXTENDED THE GEAR NORMALLY BUT THE GEAR FAILED TO EXTEND.  CREW RAN CHECKLIST AND EXTENDED THE GEAR MANUALLY. AFTER MANUAL EXTENSION THERE WERE NO ABNORMAL INDICATIONS NOTED. MX R & R RT MAIN LANDING GEAR ACTUATOR IAW TC 1900-3230.10, REV 1.   OPS, LEAK AND RIG CHECKED GOOD.
